# SDR 08FDEA01281

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: A55471500026
- Part serial: TS1380
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS FINDINGS DURING RUDDER THERMOGRAPHY INSPECTION -EO 6-5530-7-5004.  REPAIR PERFORMED BY REMOVING OUTER SKIN AND CORE, DRY THE REPAIR AREA, REPLACE THE CORE AND PERFORM WET LAY UP- REPAIR IAW RAS/DAHAM/4024104/2008 ISS A, APPROVED BY EA 6-5540-114923.
